Normal and stable convergence of integral functions of the empirical distribution function

Horváth, Lajos, Csörgő, Miklós, Csörgő, Sándor, Csorgo, Miklos, Csorgo, Sandor, Horvath, Lajos, Mason, David M. . The Annals of Probability 1986. 14 :86-118

Locate this article in:

Bibtex

@article{CIS-66366,
  Author = {Horváth, Lajos and Csörgő, Miklós and Csörgő, Sándor and Csorgo, Miklos and Csorgo, Sandor and Horvath, Lajos and Mason, David M.},
  Title = {Normal and stable convergence of integral functions of the empirical distribution function},
  Journal = {The Annals of Probability },
  Volume = {14},
  Year = {1986},
  Pages = {86--118},
  Keywords = {Quantile, Poisson integral}
}

Similar articles